Journal article icon

Journal article

Coalescent lineage distributions

Abstract:

We study identities for the distribution of the number of edges at time t back (i.e. measured backwards) in a coalescent tree whose subtrees have no mutations. This distribution is important in the infinitely-many-alleles model of mutation, where every mutation is unique. The model includes, as a special case, the number of edges in a coalescent tree at time t back when mutation is ignored. The identities take the form of expected values of functions of Zt = eiXt, where Xt is distributed as s...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1239/aap/1151337077

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ADVANCES IN APPLIED PROBABILITY
Volume:
38
Issue:
2
Pages:
405-429
Publication date:
2006-06-01
DOI:
ISSN:
0001-8678
Source identifiers:
97769
Language:
English
Keywords:
Pubs id:
pubs:97769
UUID:
uuid:93d7bdbd-be6f-43d6-80e2-c67f3b6d1910
Local pid:
pubs:97769
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP